Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Tiredness, weakness, dizziness, sad, negative emotions. Tests conclude anxiety. Treatment?

Over the past six months i have not been very happy and have been worrying a lot. This month i have started to feel more tired, weak and sometimes faint. I usually feel very sad and feel like crying. I worry a lot about my health and spend a lot of time worrying about why i feel the way i do and about school and the future. I am definitely not as positive and motivated as i used to be. I am not as interested in the activities i used to enjoy. I think i may have anxiety . I have researched it and done some tests. The tests have concluded that i may have moderate anxiety. I just wanted to make sure that i might have it before i go to my doctor.
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Your summary seems more like depression than anxiety.sad mood,feeling low,disinterest in life,demotivation,feeling weak and tired,bodyache,sleep disturbance are features of depression.Consult a psychiatrist for further treatment.
Answered: Sat, 25 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor